American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Pierre Dèbes and François Legrand. Specialization results in Galois theory. Trans. Amer. Math. Soc. 365 (2013) 5259-5275.
Abstract, references, and article information   
View Article: PDF

[2] Lior Bary-Soroker. Dirichlet's theorem for polynomial rings. Proc. Amer. Math. Soc. 137 (2009) 73-83. MR 2439427.
Abstract, references, and article information   
View Article: PDF

[3] Burton Fein, David J. Saltman and Murray Schacher. Brauer-Hilbertian fields . Trans. Amer. Math. Soc. 334 (1992) 915-928. MR 1075382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1